# SDR CALA2023031000686

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737-900ER
- Aircraft serial: 62815
- Aircraft time: 19,530 hours, 7,180 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 7377899ERMLGCARB
- Part serial: 2117
- Condition: Blown
- Location: #2 Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLOWN TIRE ON TAKEOFF AS 160KTS TIRE SPEED 150KTS GEAR NEVER RET RACTED #2 TIRE BLOWN ON TAKE OFF. REMOVED AND REPLACED #2 MLG TIRE AS PER AMM 32-45-11. OK TO CONTINUE. PARTS USED:  60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1843117  SN OFF 2117 WHEEL, TIRE, AS  OFF 60-3249-9-0002 2117 ON 60-3249-9-0002 0665
